# SDR DALA2024101110011

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 89,044 hours, 22,241 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Slide
- Component: Slide
- Component part number: D30654122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 L1 SLIDE INFLATION BOTTLE LOW IN THE RED. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SLIDE I.A.W. WORK CARD. (6378633)
